The Mathematica Journal

Search

About the Journal
Current Issue
Editorial Policy
Submissions
Back Issues
Contact Information

index.html

Approximate Inversion of the Laplace Transform

Volume 4, Issue 2
Spring 1994
Alexander H-D. Cheng, Paston Sidauruk, University of Delaware
Younane Abousleiman, University of Oklahoma
 

The Laplace transform is often applied to linear partial differential equations to eliminate the time dimension. The analytical solutions thus obtained need to be inverted to the time domain. This paper provides Mathematica functions for approximate inversion of the Laplace transform.

     
About Mathematica 
© Wolfram Media, Inc. All rights reserved.